The pointwise estimation of the one-sided approximation of the class $$$\breve{W}_\infty^r,\; 0 < r < 1$$$

A.M. Pasko (Oles Honchar Dnipro National University)

Abstract


The pointwise estimation of the one-sided approximation of the class $$$\breve{W}_\infty^r,\; 0<r<1$$$, is established.

Keywords


the best one-sided approximation; singular integrals; algebraic polynomials

Full Text:

PDF

References


Doronin V.G., Ligun A.A. "On the best one-sided approximation on the interval", Izv. vuzov, Matemat., 1980; 5: pp. 16-21. (in Russian)

Motornyi V.P. "Approximation of fractional integrals by algebraic polynomials", Ukrainian Math. J., 1999; 51(7): pp. 940-951. (in Russian)

Motornyi V.P. "Approximation of certain classes of singular integrals by algebraic polynomials", Ukrainian Math. J., 2001; 53(3): pp. 331-345. (in Russian)

Nikolsky S.M. "On the best approximation of functions satisfying Lipschitz condition", Izv. AN SSSR. Ser. Matemat., 1946; 10(4): pp. 295-332. (in Russian)

Pasko A.M. "The best one-sided approximation of classes of fractional integrals with regard to point location on the interval", Dnipr. Univ. Math. Bull., 2010; 15: pp. 128-132. (in Russian)

Pasko A.M. "One-sided approximation of functions of the class $$$W^r_{\infty}$$$ by algebraic polynomials with regard to point location on the interval", Dnipr. Univ. Math. Bull., 2006; 11: pp. 67-70. (in Russian)

Pasko A.M. "One-sided approximation of functions with regard to point location on the interval", Dnipr. Univ. Math. Bull., 2009; 14: pp. 99-102. (in Russian)

Pasko A.M., Kolesnyk O.O. "Pointwise estimates of one-sided approximations of one class of singular integrals", Dnipr. Univ. Math. Bull., 2013; 18: pp. 141-144. (in Ukrainian)

Pasko A.M., Stefura V.D. "Pointwise estimates of the best one-sided approximations of classes $$$W^r_{\infty}$$$ for $$$0 < r < 1$$$", Dnipr. Univ. Math. Bull., 2018; 23: pp. 62-67. (in Ukrainian)

Temlyakov V.N. "Approximation of functions from the class $$$W^1_{\infty}$$$ by algebraic polynomials", Matem. zametki, 1981; 29(4): pp. 597-602. (in Russian)

Trigub R.M. "Direct theorems on approximation of smooth functions by algebraic polynomials on the interval", Matem. zametki, 1993; 54(6): pp. 113-121. (in Russian)




DOI: https://dx.doi.org/10.15421/242003

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 2020 A.M. Pasko

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU